| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that there was leakage at the disc during bolus injection.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets is unconfirmed; however, an occlusion was found in the returned samples and was determined to be supplier related.A 20g x 1.0in safestep infusion set was returned for evaluation.One infusion set was returned in open packaging (batch number asjnfc206).The infusion set was observed to have the factory needle guard in place.A functional testi of flushing the returned infusion set with water using a 12ml syringe was performed.An occlusion was noticed in the infusion set.A microscopic observation revealed no obvious adhesive presence or other occlusive material.An attempt was made to insert a thin wire in the device, and an occlusion was noticed further within the needle housing.The occlusive material found within the infusion set is most likely excess adhesive from the assembly process of the needle, tubing, and housing components.The supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.